MathSciNet Relay Station
MathSciNet bibliographic data
MR1500647 06A05 (03B30 26A03)
Huntington, Edward V. Complete sets of postulates for the theory of real quantities. Trans. Amer. Math. Soc. 4 (1903), no. 3, 358–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement